REAL

Items where Author is "Frenkel, Péter Ernő"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Csíkvári, Péter and Frenkel, Péter Ernő and Hladky, Jan and Hubai, Tamás (2017) Chromatic roots and limits of dense graphs. DISCRETE MATHEMATICS, 340 (5). pp. 1129-1135. ISSN 0012-365X

Frenkel, Péter Ernő and Pelikán, József (2017) On the greatest common divisor of the value of two polynomials. AMERICAN MATHEMATICAL MONTHLY, 124 (5). pp. 446-450. ISSN 0002-9890

Frenkel, Péter Ernő (2017) POLYNOMIAL IDENTITIES FOR MATRICES OVER THE GRASSMANN ALGEBRA. ISRAEL JOURNAL OF MATHEMATICS, 220 (2). pp. 791-801. ISSN 0021-2172

Abért, Miklós and Csíkvári, Péter and Frenkel, Péter Ernő and Kun, Gábor (2016) Matchings in Benjamini–Schramm convergent graph sequences. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (6). pp. 4197-4218. ISSN 0002-9947

Frenkel, Péter Ernő (2016) On endomorphisms of the Einstein gyrogroup in arbitrary dimension. JOURNAL OF MATHEMATICAL PHYSICS, 57 (3). 032301. ISSN 0022-2488

Frenkel, Péter Ernő and Weiner, Mihály (2015) Classical Information Storage in an n-Level Quantum System. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 340 (2). pp. 563-574. ISSN 0010-3616

This list was generated on Mon Dec 18 06:16:12 2017 CET.